# SDR CA060810004

- Difficulty date: July 31, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 19,041 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 052303018
- Condition: Cracked
- Location: Lt Wing
- Part time: 19,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NR 3 INSPECTION CRACK LOCATED IN (D) RIB JUST OB OF WING STRUT. LT WING. (TC NR 20060810004)
